MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT261412
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to device occlusions.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2019 date a patient underwent treatment of an abdominal aortic and common iliac artery aneurysm with gore® excluder® aaa endoprostheses and gore® excluder® iliac branch endoprostheses with good angiographic results.On (b)(6) 2019 follow-up images revealed the left side, ipsilateral leg of the trunk-ipsilateral leg component was being compressed by the proximal end of the ibe component in the distal aorta.This was thought to be due to a tight distal bifurcation.The patient was asymptomatic and had femoral pulses.However the surgeon was concerned about limb thrombosis and planned to reinforce the narrowed limb with a balloon expandable stent.On (b)(6) 2019 a reintervention took place whereby a bare metal balloon expandable stent was implanted and dilated to 12 mm.The angiographic outcome was good.
 
Additional Manufacturer Narrative
Section d: updated.H.6.Results code 1: 213: a correction was made with regard to the device which was compressed.This device: rlt261412 lot# 20236273 udi: (b)(4) also met pre-release specifications.H.6.Conclusion code 1: 22: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to device occlusions.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9060654
Report Number3013164176-2019-00115
Device Sequence Number19643983
Product Code MIH
UDI-Device Identifier00733132618743
UDI-Public00733132618743
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2022
Device Catalogue NumberRLT261412
Device Lot Number20236273
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age79 YR